advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Summersville, West Virginia, USA:

I have had hypothyroidism for over 20 years, and within the past year, I was also diagnosed with diabetes. I am currently taking 150 mg of Synthroid and Actos [pioglitazone]. I have a problem with my weight. I cannot lose weight and have tried. I don't eat much basically because I'm not hungry but nor do I drink a lot. I am extremely tired, my vision is not good, I am restless at night, I pee a lot, I am very moody, and I seem to cry at the drop of a hat. What could my problem be? I don't have the money to go back to the doctor again right now. Is there anything over-the-counter I can take that will help boost my system?

Answer:

There is no quick fix here. The most important issue is whether your blood sugars are under good control. It is one thing to take a medication, yet another to know if it is affective. Frequent urination at night, emotional lability, difficulty sleeping can all result from poor blood sugar control. There is no over-the-counter easy to take medication that will solve your problems. You need health care.

JTL

DTQ-20031017221138
Original posting 23 Oct 2003
Posted to Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.